# SDR 20010312CW001

- Difficulty date: February 12, 2001
- Submitted: March 12, 2001
- Operation: General aviation
- Aircraft: N927AU
- Make and model: Lkheed P3A
- Aircraft serial: 151369
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: ELT910
- Part serial: 11137
- Condition: Unstable
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELT SELF ACTIVATED.  THIS UNIT WAS SENT TO THE FACTORY FOR WARRANTY REPAIR FOR THE SAME DEFECT 2 MOS EARLIER.  AIRCRAFT WAS SITTING ON RAMP WITH NO POWER. ELT WENT OFF AT 2AM.  UNITS HAVE A POOR SELF ACTIVATION RATE.
